# SDR DXTA2009020203484

- Difficulty date: February 2, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N942QS
- Make and model: Cessna 750
- Aircraft serial: 7500024
- Aircraft time: 8,982 hours, 5,505 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(M-2B)  FOUND NLG DOORS OUT OF RIG.  PERFORMED NLG DOOR RIGGING.  OPS CHECK GOOD IAW MM 52-80-20
